arrow
Volume 32, Number 1
Previous Issue Next Issue

Wensheng Zhang, Eric T. Chung & Chaowei Wang

10.4208/jcm.1310-m3942

J. Comp. Math., 32 (2014), pp. 1-20.

Preview Full PDF 3586 24354 Abstract

Marion Darbas & Stephanie Lohrengel

10.4208/jcm.1309-m4378

J. Comp. Math., 32 (2014), pp. 21-38.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 2987 23306 Abstract

Liqun Wang, Songming Hou & Liwei Shi

10.4208/jcm.1309-m4207

J. Comp. Math., 32 (2014), pp. 39-57.

Preview Full PDF 2574 23992 Abstract

Tingchun Wang

10.4208/jcm.1310-m4340

J. Comp. Math., 32 (2014), pp. 58-74.

Preview Full PDF 2604 23746 Abstract

Hongen Jia, Kaimin Teng & Kaitai Li

10.4208/jcm.1310-m4211

J. Comp. Math., 32 (2014), pp. 75-92.

Preview Full PDF 2563 23382 Abstract

Xiaomin Duan, Huafei Sun & Zhenning Zhang

10.4208/jcm.1310-m4225

J. Comp. Math., 32 (2014), pp. 93-106.

Preview Full PDF 2815 23910 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard